# SDR DALA2024090308682

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 69,996 hours, 32,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6169653) MULTIPLE EMER LIGHTS OUT AT FWD GALLEY + ROWS 19-24. REPLACED POWER SUPPLIES (M1670) OPS CHECK NML LK 054303. R/R POWER SUPPLY (M01675), R/R BATTERY @(M1675). OPS CHECKED GOOD IAW B737 AMM 33-51.
